# SDR DXTA2021122754020

- Difficulty date: December 23, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N653QS
- Make and model: Cessna 680A
- Aircraft serial: 560A0199
- Aircraft time: 2,513 hours, 1,655 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Message
- Condition: False Activation
- Location: Fire Detectors
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FIRE DETECT FAIL L AMBER CAS: DURING DESCENT IN TURBULENCE FIRE DETECT FAIL L AMBER CAS MESSAGE ILLUMINATED MULTIPLE TIMES BETWEEN FL240 AND 11000 FEET.  REMOVED, INSPECTED AND CLEANED BOTH INNER AND OUTTER FIRE LOOP CONNECTORS. FOUND NO ISSUES WITH EITHER CONNECTIONS. REINSTALLED CONNECTORS AND OPS CHECKED FIRE SYSTEM AND OPS CHECKED GOOD. CONTACTED MCC ROBERT AND ADVISED HIM OF NO FAULT FOUND, HE APPROVED SIGN OFF. ALL WORK WAS DONE IAW CE-680A AMM 31-3~00 AND P&W MM 26-10-01
